Patient : 14 year old kid hospitalized for depression and given paxil and zoloft. About after 2weeks of taking both medicine 3 times a day the child gets up bc of dizziness and tries to make it back to her room. Upon standing up and walking 15 feet the child falls to the tile floor hard. Nurses and aids run to the child and the child is a bit confused and tries standing up but is urged to lie on the floor while vitals are taken. After the fall a day or two later the child is experiencing muscle stiffness in the face and and body but on one side. The medication was reduced and after a few weeks the child walk became normal and the child was able to talk without salivating or producing too much saliva from the mouth. Stiffness and lack of control on one side of body, speech difficulties and confusion. What did this child experience?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.